# SDR WX0A2021120873886

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 31,746 hours, 23,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 831815
- Condition: Failed
- Location: 11wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY FAIL DURING CAP CHECK TC / REMOVED AND REPLACED EPSU BATTERY, FIN 11WL, IAW AMM 31-51-38. OPS CHECK GOOD."
